RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 338–341 (Mi tvp851)  

Short Communications

The linear approximation of random processes in the case of random observation

Z. A. Ivković

Belgrad

Full text: PDF file (252 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 324–326

Bibliographic databases:

Received: 03.05.1967

Citation: Z. A. Ivković, “The linear approximation of random processes in the case of random observation”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 338–341; Theory Probab. Appl., 13:2 (1968), 324–326

Citation in format AMSBIB
\Bibitem{Ivk68}
\by Z.~A.~Ivkovi{\'c}
\paper The linear approximation of random processes in the case of random observation
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 338--341
\mathnet{http://mi.mathnet.ru/tvp851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=253500}
\zmath{https://zbmath.org/?q=an:0167.46402|0165.19404}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 324--326
\crossref{https://doi.org/10.1137/1113037}


Linking options:
  • http://mi.mathnet.ru/eng/tvp851
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019